# SDR AALA20110725DFW01

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 95,108 hours, 15,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING INTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
